# SDR 29GA35833092113

- Difficulty date: September 21, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 31,766 hours, 35,063 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 11VP
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYS AT 9A AND 11A INOPERATIVE.  FOUND CONNECTOR 11VP SLIGHTLY AJAR CLEANED AND RESEATED CONNECTOR PLUG.  PREVIOUSLY SUBMITTED UNDER CONTROL NR 2013FA0000558, LOCKED OUT OF THE DATA BASE SUBMITTED BY SILVER AIRWAYS CORP.
